Ohio, 2013Hail and Damaging Wind in Ohio, September 11, 2013
September 11, 2013 · NWS ILN · 6 events in 2 counties and zones
Thunderstorms developed as a weak disturbance interacted with a convergent boundary in the area. Some of these storms became severe.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed as a weak disturbance interacted with a convergent boundary in the area. Some of these storms became severe. The main threats from these storms were damaging winds and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Sep 11, 1:00 PM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Sep 11, 1:00 PM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
200 PM EDT WED SEP 11 2013
.SYNOPSIS...
AN UPPER DISTURBANCE INTERACTING WITH A HUMID AIRMASS MAY PRODUCE
A FEW THUNDERSTORMS TODAY. A COLD FRONT WILL APPROACH TONIGHT AND
THEN PUSH ACROSS THE AREA ON THURSDAY...BRINGING THE LIKELIHOOD
FOR SHOWERS AND THUNDERSTORMS. COOL AND DRY WEATHER IS IN STORE
FOR FRIDAY AND SATURDAY AS HIGH PRESSURE BECOMES CENTERED OVER THE
REGION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTION IS DEVELOPING A LITTLE QUICKER THAN PREVIOUSLY THOUGHT.
LOOKS LIKE THERE IS A WEAK DISTURBANCE IN THE H5 FLOW THAT IS
AIDING IN THE DEVELOPMENT. THIS IS PICKED UP NICELY BY THE 06Z/12Z
NAM. MESOSCALE MODELS HAVE ALSO PICKED UP ON THIS EARLIER
DEVELOPMENT. AS THE ENERGY SLIPS E TODAY...THEY ARE TAKING THE
BETTER CONVECTION EWD WITH IT. SO HAVE EARLY POPS W OF I-71 LATE
THIS MORNING...THEN TAPER THEM OFF IN FAVOR OF BETTER POPS IN THE
E FOR LATER. STILL KEPT EVERYTHING SCATTERED HOWEVER.
WITH THE CONVECTION AND CLOUDS...IT LOOKS LIKE WE MIGHT BE A
DEGREE OR SO COOLER THAN YESTERDAY...ALONG WITH SLIGHTLY LOWER
DEWPOINTS. SO WILL NOT ISSUE A HEAT ADVISORY AT THE TIME...BUT
MIGHT ISSUE AN SPS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A LULL IN CONVECTION SHOULD OCCUR EARLY TONIGHT WITH LOSS OF
DAYTIME HEATING. A COLD FRONT WILL BE AFFECTING NORTHWEST COUNTIES
BY DAYBREAK THURSDAY. THE FRONT WILL CROSS THE AREA DURING THE DAY
ON THURSDAY AND THEN MOVE SOUTH THURSDAY NIGHT. ALL MODELS SHOW A
SWATH OF CONVECTION ACCOMPANYING THE FRONT. WENT WITH LIKELY POPS
FOR MOST OF THE AREA INCLUDING CINCINNATI...DAYTON AND COLUMBUS.
THE BEST CHANCE FOR STRONG THUNDERSTORMS WILL BE IN SOUTHERN
COUNTIES WHERE THE FRONT WILL ENCOUNTER GREATER AFTERNOON
INSTABILITY WHICH MAY ALLOW SOME THUNDERSTORM UPDRAFTS TO TAP
A 40 KNOT MID LEVEL WIND FLOW. HIGHS IN THE 80S ARE EXPECTED.
ONCE THE FRONT MOVES THROUGH THURSDAY NIGHT...A VIGOROUS SHORT
WAVE EMBEDDED IN THE NORTHWEST UPPER FLOW MAY BRING A FEW POST-
FRONTAL SHOWERS. DRY WEATHER IS IN STORE FOR FRIDAY AS HIGH
PRESSURE ARRIVES FROM THE NORTHWEST. MUCH COOLER AIR WILL BE
ADVECTING IN...WITH HIGHS RANGING FROM THE MID 60S NORTH TO THE
LOWER 70S SOUTH.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
SURFACE HIGH PRESSURE WILL BUILD ACROSS THE AREA FRIDAY NIGHT AND
SHOULD BE CENTERED JUST OFF TO OUR NORTHWEST BY 12Z SATURDAY
MORNING. THIS WILL ALLOW FOR GOOD RADIATIONAL COOLING AND EXPECT
FRIDAY NIGHT/SATURDAY MORNING TO BE OUR COOLEST NIGHT WITH LOWS
WELL DOWN INTO THE 40S...ESPECIALLY ACROSS SOME OF OUR NORTHERN
RURAL AREAS.
THE SURFACE HIGH WILL PUSH OFF TO THE EAST SATURDAY INTO SUNDAY.
THIS WILL ALLOW FOR DRY CONDITIONS AND A GRADUAL WARM UP THROUGH THE
WEEKEND WITH HIGHS WORKING BACK INTO THE MID 70S BY SUNDAY. THE NEXT
MID LEVEL SHORT WAVE WILL PUSH ACROSS THE GREAT LAKES SUNDAY NIGHT
INTO MONDAY. THIS WILL HELP DROP AN ASSOCIATED WEAKENING FRONT DOWN
INTO OUR AREA THROUGH MONDAY. THE 12Z ECMWF HAS TRENDED WEAKER WITH
THIS FRONT AND IS NOW MORE IN LINE WITH WHAT IS SUGGESTED BY THE
GFS/CMC. AS A RESULT...WILL TRIM BACK TO JUST SOME VERY LOW END POPS
FOR SUNDAY NIGHT INTO MONDAY MORNING. WEAK MID LEVEL RIDGING WILL
TRY TO REESTABLISH ITSELF ACROSS THE AREA THROUGH THE MIDDLE PART OF
NEXT WEEK AS SURFACE HIGH PRESSURE MOVES ACROSS THE SOUTHERN GREAT
LAKES. THIS SHOULD KEEP US GENERALLY DRY WITH TEMPERATURES
REMAINING SOMEWHAT BELOW NORMAL THROUGH THE END OF THE PERIOD.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
EVEN THOUGH THE AIRMASS ACROSS THE REGION REMAINS MOIST AND
UNSTABLE...WITH CAPES 1000-3000 J/KG...ONLY SCATTERED CONVECTION
HAS BEEN ABLE TO FIRE AS THE BEST FORCING IS NORTH AND E OF THE
REGION. THE CLUSTER OF STORMS THAT HAD BEEN AFFECTING KCMH/KLCK HAVE
EXITED TO THE E. DONT EXPECT ANY ADDITIONAL SHRA/TSRA AROUND THE
TAF SITES FOR THE REST OF THE AFTN.
FOCUS CHANGES TO A DIGGING H5 TROF AND SFC CDFNT THAT DROP INTO
THE TAFS LATER TONIGHT. EXPECT CONVECTION TO DEVELOP ALONG A
PREFRONTAL TROF AND MOVE THROUGH THE TAFS BETWEEN 10-18Z. WENT
WITH MVFR CONDITIONS FOR NOW. FROPA LOOKS LIKE IT OCCURS A FEW
HOURS AFTER TROF AND CONVECTION MOVES THROUGH. CANT RULE OUT A
SPOTTY SHRA FORMING IN THE FRONT...BUT DONT HAVE IT MENTIONED NOW.
POST CONVECTION/FRONTAL THE WINDS WILL SHIFT TO THE NW.
ONE OTHER THING KLUK COULD SEE SOME MVFR FOG BEFORE THU MRNG
BEFORE THE PCPN MOVES IN
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...SITES
SHORT TERM...CONIGLIO
LONG TERM...JGL
AVIATION...SITES
Hazardous weather outlook, Sep 11, 4:00 AM EST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
500 AM EDT WED SEP 11 2013
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-120900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
500 AM EDT WED SEP 11 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
HIGH TEMPERATURES TODAY AROUND 90 AND A HUMID AIRMASS WILL RESULT
IN HEAT INDICES IN THE MIDDLE 90S.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY AS A COLD FRONT
PUSHES INTO AN UNSTABLE AIRMASS. SOME OF THE THUNDERSTORMS COULD
APPROACH SEVERE LIMITS...WITH DAMAGING WINDS THE MAIN THREAT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 11, 12:05 PM EST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
105 PM EDT WED SEP 11 2013
OHZ055-064-065-111730-
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-
105 PM EDT WED SEP 11 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PICKAWAY...
SOUTHEASTERN FRANKLIN AND CENTRAL FAIRFIELD COUNTIES THROUGH 130 PM
EDT...
AT 101 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM PICKERINGTON TO CARROLL TO SLATE RUN METRO PARK TO
FOX...MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BALTIMORE AND
LANCASTER.
ALSO...CARROLL...ROYALTON...EAST RINGGOLD...FAIRFIELD COUNTY
AIRPORT...DUMONTVILLE...CLEARPORT...THURSTON...PLEASANTVILLE...
MILLERSPORT AND AMANDA ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3962 8266 3964 8310 3991 8276 3990 8246
3985 8246 3984 8247 3984 8245 3983 8244Special weather statement, Sep 11, 12:30 PM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
130 PM EDT WED SEP 11 2013
OHZ064-065-111800-
FAIRFIELD OH-PICKAWAY OH-
130 PM EDT WED SEP 11 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PICKAWAY AND
FAIRFIELD COUNTIES THROUGH 200 PM EDT...
AT 125 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM STATE ROUTE 158 AT STATE ROUTE 204 TO BALTIMORE TO
CARROLL TO AW MARION STATE PARK...MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LANCASTER AND BREMEN.
ALSO...STOUTSVILLE...FAIRFIELD COUNTY AIRPORT...MILLERSPORT...
DUMONTVILLE...THURSTON...AMANDA...FAIRFIELD BEACH...PLEASANTVILLE...
CLEARPORT AND NORTH BERNE ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3966 8245 3966 8249 3960 8250 3961 8261
3960 8295 3985 8271 3993 8266 3993 8246
3984 8247 3983 8239 3975 8240 3975 8239Special weather statement, Sep 11, 12:42 PM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
142 PM EDT WED SEP 11 2013
OHZ064-065-111815-
FAIRFIELD OH-PICKAWAY OH-
142 PM EDT WED SEP 11 2013
...A STRONG THUNDERSTORM WILL AFFECT EASTERN PICKAWAY AND
SOUTHWESTERN FAIRFIELD COUNTIES THROUGH 215 PM EDT...
AT 142 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EAST
RINGGOLD...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
PICKAWAY AND SOUTHWESTERN FAIRFIELD COUNTIES...INCLUDING
STOUTSVILLE...AMANDA AND CLEARPORT.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3971 8265 3958 8266 3961 8290 3968 8288
Special weather statement, Sep 11, 1:04 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
204 PM EDT WED SEP 11 2013
OHZ074-111830-
HOCKING OH-
204 PM EDT WED SEP 11 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HOCKING COUNTY THROUGH
230 PM EDT...
AT 201 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GIBISONVILLE...MOVING EAST AT 10 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LOGAN.
ALSO...GIBISONVILLE...ILESBORO...ENTERPRISE AND LAKE LOGAN STATE PARK
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3941 8238 3947 8270 3956 8266 3957 8262
3958 8235Special weather statement, Sep 11, 1:44 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
244 PM EDT WED SEP 11 2013
OHZ044-111915-
LOGAN OH-
244 PM EDT WED SEP 11 2013
...A STRONG THUNDERSTORM WILL AFFECT LOGAN COUNTY THROUGH 315 PM
EDT...
AT 242 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MCMORRAN...MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLEFONTAINE.
ALSO...HUNTSVILLE...NORTHWOOD...BIG SPRINGS...NEW JERUSALEM...EAST
LIBERTY...PICKRELLTOWN...ZANESFIELD...WEST MANSFIELD...VALLEY HI AND
RUSHSYLVANIA ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4050 8352 4033 8355 4027 8371 4027 8400
4041 8399 4052 8360 4051 8355Special weather statement, Sep 11, 2:10 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 PM EDT WED SEP 11 2013
OHZ043-044-051-052-111945-
CHAMPAIGN OH-LOGAN OH-MIAMI OH-SHELBY OH-
310 PM EDT WED SEP 11 2013
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
SHELBY...NORTHEASTERN MIAMI...SOUTHERN LOGAN AND NORTHERN CHAMPAIGN
COUNTIES THROUGH 345 PM EDT...
AT 304 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS IN AN AREA FROM
WEST MANSFIELD TO KISER LAKE STATE PARK...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. PARIS AND WEST
LIBERTY.
ALSO...KISER LAKE STATE PARK...MILLERSTOWN...VALLEY HI...
PICKRELLTOWN...EAST LIBERTY...LIPPINCOTT...MIDDLEBURG...KENNARD...
CABLE AND MINGO ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
LAT...LON 4041 8354 4015 8356 4011 8403 4019 8418
4032 8400 4041 8376
HATZOSThunderstorm Wind, Logan
- When
- September 11, 2:28 PM EST to 2:32 PM EST
- Where
- Logan County, 0.56 mi WNW of West Liberty to 0.3 mi N of West Liberty
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.252, -83.760
Two trees were reported down inside West Liberty due to thunderstorm winds.
Hail, Logan
- When
- September 11, 2:29 PM EST to 2:33 PM EST
- Where
- Logan County, 0.87 mi NW of West Liberty
- Measured
- 1.75 in hail
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.260, -83.760
Three vehicles had windshields damaged by the hail.
Hail, Franklin
- When
- September 11, 4:26 PM EST to 4:30 PM EST
- Where
- Franklin County, 1.48 mi NNE of Riverlea
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.100, -83.020
Hail, Franklin
- When
- September 11, 4:30 PM EST to 4:34 PM EST
- Where
- Franklin County, Huber Ridge
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.080, -82.920
Hail, Franklin
- When
- September 11, 4:58 PM EST to 5:02 PM EST
- Where
- Franklin County, 1.59 mi W of East Columbus
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.980, -82.950
Hail, Franklin
- When
- September 11, 5:03 PM EST to 5:07 PM EST
- Where
- Franklin County, 0.69 mi N of Hanford
- Measured
- 0.75 in hail
- Reported by
- Official NWS Observations
- Coordinates
- 39.960, -82.930
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Colorado, September 11 to 20, 20136 deaths · 5 injured · $654 million · 73 events
- Flash Flooding and Flood in Colorado, September 11 to 12, 20131 death · 5 events
- Heat in Illinois, September 11, 20131 death · 1 event
- Hail and Damaging Winds in Vermont, September 11 to 12, 2013$360,000 · 1.75 in hail · 31 events
- Hail and Damaging Winds in Michigan, September 11, 2013$525,000 · 1 in hail · 4 events
- Hail and Damaging Winds in New York, September 11, 2013$105,000 · 1.75 in hail · 12 events
- Hail and Damaging Winds in Arkansas, September 11 to 12, 2013$114,000 · 1 in hail · 9 events
- Flash Flooding and Flooding in Pennsylvania, September 11, 2013$105,000 · 50 kt wind · 7 events
- Damaging Winds and Lightning Strike in Kentucky, September 11, 20135 injured · $18,000 · 52 kt wind · 3 events
- Hail and Damaging Winds in New York, September 11, 2013$86,000 · 50 kt wind · 8 events
- Damaging Winds in West Virginia, September 11, 2013$50,000 · 50 kt wind · 2 events
- Flash Flooding and Hail in Pennsylvania, September 11, 2013$24,000 · 1 in hail · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 472948, 472943, 472944, 472945, 472946, 472947.